Email 中文

Faculty > Professors > YANG Liuqing

YANG Liuqing

Assistant Professor  

  • Brief Biography
  • Research
  • Teaching
  • Published Works

Employment
2016.7-present  Visiting Assistant Professor, Department of Mathematics, Southern University of Science and Technology
2014.7-2016.6  Postdoc, Beijing International Center for Mathematical Research, Peking University 
 
Education
2009.9-2014.7  University of Chinese Academy of Sciences, China  Ph.D.
2013.8-2014.5  Massachusetts Institute of Technology, USA  Visiting Ph.D. Student
2005.9-2009.7  Beijing Normal University, China  B.S.

Selected Publications

1. L. Yang, Hamiltonian F-stability of complete Lagrangian self-shrinkers, J. Geom. Anal. 26 (2016), no. 3, 2040–2066.

2. L. Yang, Hamiltonian L-stability of Lagrangian translating solitons, Geom. Dedicata 179 (2015), 169-176.

3. J. Li and L. Yang, Symplectic mean curvature flows in K\"ahler surfaces with positive holomorphic sectional curvatures, Geom. Dedicata 170 (2014), 63-69.

4. J. Li and L. Yang, Generalized symplectic mean curvature flows in almost Einstein surfaces, Chin. Ann. Math. Ser. B 35 (2014), no. 1, 33–50.

5. X. Han, J. Li and L. Yang, Symplectic mean curvature flow in CP^2, Calc. Var. Partial Differential Equations 48(2013), 111-129.

6. L. Yang, Nonexistence of blow-up flows for symplectic and Lagrangian mean curvature flows, J. Partial Differ. Equ. 25 (2012), 199-207.